Alert archive / Pennsylvania / Wind Chill Advisories in 2013

Wind Chill Advisory 1, NWS Philadelphia/Mount Holly

January 22, 2013Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this wind chill advisory at Jan 22, 2013, 12:37 PM EST for Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey. It took effect at Jan 22, 2013, 7:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2013, 12:37 PM EST (17:37 UTC)
In effect from
Jan 22, 2013, 7:00 PM EST
Expired
Jan 23, 2013, 8:00 AM EST
In force
13 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
139 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WWUS41 KPHI 221737
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1237 PM EST TUE JAN 22 2013

NJZ001-PAZ054-055-231300-
/O.NEW.KPHI.WC.Y.0001.130123T0000Z-130123T1300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
1237 PM EST TUE JAN 22 2013

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
8 AM EST WEDNESDAY.

* LOCATIONS...THE SOUTHERN POCONOS AND FAR NORTHWEST NEW JERSEY.
  THE HIGHER ELEVATIONS ARE ESPECIALLY VULNERABLE. 

* WIND CHILL...VALUES WILL DROP TO AROUND 15 BELOW.

* WINDS...WEST AT 15 TO 20 MPH WITH SOME HIGHER GUSTS. 

* TEMPERATURES...DROPPING TO NEAR ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
2 follow-up statements
127 
WWUS41 KPHI 230916
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 AM EST WED JAN 23 2013

NJZ001-PAZ054-055-231300-
/O.CON.KPHI.WC.Y.0001.000000T0000Z-130123T1300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
416 AM EST WED JAN 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING...

* LOCATIONS...THE POCONO REGION OF PENNSYLVANIA, AS WELL AS
  SUSSEX COUNTY IN NEW JERSEY.

* WIND CHILL...NEAR 15 BELOW ZERO AT TIMES, ESPECIALLY IN THE
  ELEVATED TERRAIN.

* WINDS...WEST AROUND 10 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...MAINLY ZERO TO 8 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILL VALUES. FROST BITE AND
HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. IF GOING
OUTDOORS, BE SURE TO DRESS FOR THE EXTREME COLD.

&&

$$

IOVINO
478 
WWUS41 KPHI 231308
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
808 AM EST WED JAN 23 2013


NJZ001-PAZ054-055-231415-
/O.EXP.KPHI.WC.Y.0001.000000T0000Z-130123T1300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
808 AM EST WED JAN 23 2013

...WIND CHILL ADVISORY HAS EXPIRED...

TEMPERATURES WILL WARM THROUGH THE MORNING AND WIND CHILL VALUES
WILL NO LONGER BE LESS THAN ADVISORY VALUES.  

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this wind chill advisory went out at Jan 22, 12:03 PM EST, 34 minutes earlier.

Area forecast discussion, Jan 22, 12:03 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1203 PM EST TUE JAN 22 2013

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OUT OF THE PLAINS REGION AND TO OUR
SOUTH THROUGH WEDNESDAY. A WEAK AREA OF LOW PRESSURE WILL MOVE OUT
OF THE GREAT LAKES WEDNESDAY ALONG A WEAK BOUNDARY THAT WILL SINK
TOWARD THE AREA AND MAY AFFECT THE AREA WEDNESDAY NIGHT. HIGH
PRESSURE WILL BRIEFLY AFFECT THE AREA THURSDAY NIGHT, BEFORE
MOVING TO OUR SOUTH FRIDAY MORNING. AN AREA OF LOW PRESSURE IS
EXPECTED TO AFFECT THE AREA FRIDAY INTO FRIDAY NIGHT, BRINGING
ANOTHER CHANCE OF WINTRY WEATHER. HIGH PRESSURE IS EXPECTED TO
BUILD BACK INTO THE REGION LATE IN THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE IMPULSE THAT ROTATED THROUGH EARLIER SEEMS TO HAVE PASSED, AND
WE'RE LEFT WITH MAINLY SCATTERED TO BROKEN CLOUDS AND SOME REMNANT
FLURRIES FROM ACTIVITY OFF THE LAKES ON LOW CONVECTIVE
TEMPERATURES AND MIXING UP TO ABOUT H800. THAT LIKELY WILL CONTINUE
THROUGH THE AFTERNOON. TEMPERATURES ARE A BIT COLDER THAN FORECAST
MAINLY OVER THE HIGHEST ELEVATIONS, SOUTHEAST AND ALONG THE COAST
AND WILL BE ADJUSTED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE COLDEST OF THE AIR TO AFFECT OUR REGION DURING THIS ARCTIC
OUTBREAK SHOULD BE OVER OUR REGION TONIGHT. MINIMUM TEMPERATURES
IN THE ZERO TO 15 ABOVE RANGE ARE ANTICIPATED.

FOR THE POCONO REGION AND PARTS OF FAR NORTHERN NEW JERSEY, THERE
MAY BE SOME ADDITIONAL ISOLATED SNOW SHOWERS AND FLURRIES TONIGHT.
ALSO, WITH LOW TEMPERATURES NEAR ZERO AND A WEST NORTHWEST WIND AT
10 TO 15 MPH, WIND CHILL VALUES MAY APPROACH -15 IN THE ELEVATED
TERRAIN WHICH IS THE CRITERION FOR A WIND CHILL ADVISORY IN OUR
NORTHERN COUNTIES. FOR NOW, WE WILL MENTION THE NEAR -15 WIND
CHILL VALUES IN THE HAZARDOUS WEATHER OUTLOOK. WE WILL NOT ISSUE
AN ADVISORY AT THIS TIME BEING THAT MOST OF CARBON, MONROE AND
SUSSEX COUNTIES SHOULD NOT REACH THE -15 WIND CHILL VALUE TONIGHT.

A WEAK IMPULSE IN THE MID LEVEL CYCLONIC FLOW MAY PASS OVERHEAD
VERY LATE TONIGHT, BUT IT SHOULD HAVE LIMITED MOISTURE AND IT WILL
LIKELY GO BY UNNOTICED.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
MUCH OF THE EXTENDED WILL BE DOMINATED BY BELOW NORMAL
TEMPERATURES, BEFORE A RETURN TO NEAR NORMAL OR ABOVE NORMAL EARLY
NEXT WEEK.

ON WEDNESDAY, HIGH PRESSURE WILL BUILD OUT OF THE PLAINS AND TO
OUR SOUTH. MEANWHILE, A WEAK AREA OF LOW PRESSURE IS EXPECTED TO
DEVELOP NEAR THE GREAT LAKES ALONG A WEAK BOUNDARY THAT WILL SINK
TOWARD THE AREA BY WEDNESDAY NIGHT. THIS AREA OF LOW PRESSURE MAY
WEAKEN AS THE BOUNDARY SINKS TOWARD OUR AREA, BUT THE SHORT
WAVE/VORT MAX ALOFT ASSOCIATED WITH IT IS EXPECTED TO CROSS OUR
REGION OVERNIGHT. THIS COULD HELP CREATE SOME SNOW ACROSS THE
AREA. QPF AMOUNTS ARE LOW, SO FOR NOW WE WILL ONLY CARRY SLIGHT
CHANCE POPS.

THE SHORT WAVE IS EXPECTED TO MOVE THROUGH THE AREA BY DAY BREAK
THURSDAY, AND HIGH PRESSURE IS EXPECTED TO BEGIN TO MOVE INTO THE
AREA FROM THE WEST LATE THURSDAY INTO THURSDAY NIGHT. THURSDAY IS
EXPECTED TO BE DRY, BUT COULD GET BREEZY AS THE PRESSURE GRADIENT
TIGHTENS ACROSS THE AREA. THURSDAY NIGHT IS EXPECTED TO BE MOSTLY
DRY AS THE HIGH PRESSURE THAT BRIEFLY BUILDS ACROSS THE AREA MOVES
OFFSHORE AHEAD OF AN APPROACHING STORM SYSTEM.

FRIDAY INTO FRIDAY NIGHT IS EXPECTED TO BE THE MOST ACTIVE PERIOD
IN THE EXTENDED FORECAST. AN AREA OF LOW PRESSURE IS EXPECTED TO
DIVE OUT OF THE NORTHERN PLAINS AND THROUGH THE OHIO RIVER VALLEY
AND INTO OUR AREA FRIDAY INTO FRIDAY NIGHT. AT THE SAME TIME, A
SECOND WEAKER LOW PRESSURE COULD BE MOVING OUT OF THE LOWER PLAINS
AND ACROSS THE SOUTHERN STATES. COLD AIR WILL ALREADY BE IN PLACE,
AND DEPENDING ON WHERE THESE TWO MERGE, A PERIOD OF WINTRY WEATHER
IS EXPECTED. BOTH THE GFS AND ECMWF BRING THE CENTER OF THE STORM
ACROSS THE SOUTHERN PORTIONS OF THE AREA. THIS MAY PRODUCE MORE
SNOW FOR MUCH OF THE AREA. HOWEVER, THE FORECAST TRACK OF THE
STORM OVER THE NEXT SEVERAL DAYS WILL DETERMINE WHAT PRECIPITATION
TYPES END UP GETTING. FOR NOW, IT IS EXPECTED TO BE COLD ENOUGH TO
KEEP MOSTLY EVERYONE SNOW.

THE LOW WILL PULL AWAY FROM OUR AREA ON SATURDAY, BUT THERE COULD
STILL BE SOME LINGERING EFFECTS ACROSS OUR NORTHERN AREAS EARLY
SATURDAY BEFORE IT ENDS. AS THE LOW PULLS AWAY, WINDS ACROSS THE
AREA COULD GET GUSTY DURING THE DAY AS THE PRESSURE GRADIENT IS
EXPECTED TO TIGHTEN AHEAD OF AN APPROACHING HIGH PRESSURE SYSTEM.
THIS HIGH WILL BUILD ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY,
KEEPING CONDITIONS DRY THROUGH SUNDAY.

ON MONDAY OF NEXT WEEK, HIGH PRESSURE BUILDS OFFSHORE AND ZONAL
OR NEARLY ZONAL FLOW ALOFT RETURNS. A WEAK DISTURBANCE IF THE FLOW
ALOFT COULD HELP CREATE SOME PRECIPITATION, FOR NOW WE ONLY
FORECAST SLIGHT CHANCE POPS.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MAINLY VFR CONDITIONS ARE ANTICIPATED THROUGH THE TAF PERIOD.
SCATTERED STRATOCUMULUS ARE EXPECTED FOR THIS MORNING. THE CLOUD
COVER MAY BECOME BROKEN FOR A TIME DURING THE AFTERNOON BEFORE
GOING SCATTERED AGAIN THIS EVENING.

A WEST NORTHWEST WIND IS FORECAST FOR TODAY AND TONIGHT. SPEEDS
SHOULD BE MAINLY AROUND 15 KNOTS WITH GUSTS NEAR 25 KNOTS TODAY.
THE WIND SPEEDS AND GUSTS WILL LIKELY DIMINISH A BIT AFTER DARK.

OUTLOOK...
WEDNESDAY...MOSTLY VFR. WIND GUSTS 15-20 KNOTS.

WEDNESDAY NIGHT...MOSTLY VFR. ISOLATED SNOW SHOWERS POSSIBLE.
WIND GUSTS 15-20 KNOTS.

THURSDAY...MOSTLY VFR. WIND GUSTS NEAR 20 KNOTS.

THURSDAY NIGHT...MOSTLY VFR.

FRIDAY-FRIDAY NIGHT...MVFR/IFR CONDITIONS WITH WINTRY
PRECIPITATION.

SATURDAY...MOSTLY VFR. WIND GUSTS NEAR 25 KNOTS.

&&

.MARINE...
STRONG COLD ADVECTION WILL CONTINUE THROUGH TODAY AND INTO
TONIGHT. THERE WILL BE A 20 DEGREE SPREAD BETWEEN THE WATER
TEMPERATURES AND THE AIR ADVECTING OVER IT. THE ATMOSPHERE WILL
CONTINUE TO MIX EFFICIENTLY BRINGING GALE FORCE GUSTS TO THE
WATER'S SURFACE. THE STRONGEST WIND GUSTS WILL LIKELY OCCUR ON
DELAWARE BAY AS THE WIND FUNNELS DOWN THAT BODY OF WATER, AND OVER
THE OCEAN WATERS TO THE SOUTHEAST OF THE MOUTH OF THE BAY.

WE WILL MAINTAIN THE GALE WARNING UNTIL MIDNIGHT. THE PRESSURE
GRADIENT IS EXPECTED TO RELAX A BIT FOR LATE TONIGHT, ALLOWING
WIND GUSTS TO DECREASE INTO THE SMALL CRAFT ADVISORY RANGE.

BUOY 44065 WAS REGISTERING ICE ACCRETION THIS MORNING, AND LIGHT
FREEZING SPRAY IS IN THE CWF THROUGH TONIGHT.

OUTLOOK...
SMALL CRAFT OR NEAR SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
EARLY WEDNESDAY, BEFORE DROPPING BRIEFLY WEDNESDAY NIGHT. HOWEVER,
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ONCE AGAIN THURSDAY,
BEFORE BRIEFLY DROPPING AGAIN THURSDAY NIGHT. SMALL CRAFT ADVISORY
CONDITIONS ARE EXPECTED AGAIN FRIDAY THROUGH SATURDAY AS AN AREA
OF LOW PRESSURE MOVES THROUGH THE AREA THEN MOVES TO OUR
NORTHEAST. WINDS COULD POTENTIALLY REACH GALE FORCE FRIDAY AND
SATURDAY.

WITH THE COLD TEMPERATURES EXPECTED WEDNESDAY AND WEDNESDAY
NIGHT, FREEZING SPRAY REMAINS POSSIBLE ACROSS THE WATERS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ430-431-450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...DELISI
SHORT TERM...IOVINO
LONG TERM...ROBERTSON
AVIATION...IOVINO/ROBERTSON
MARINE...IOVINO/ROBERTSON/DELISI
Hazardous weather outlook, Jan 22, 4:14 AM EST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 AM EST TUE JAN 22 2013

NJZ001-PAZ054-055-230915-
SUSSEX-CARBON-MONROE-
414 AM EST TUE JAN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WIND CHILL VALUES COULD DROP DOWN TO NEAR -15 ACROSS THE HIGHER
ELEVATIONS TONIGHT INTO WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM SYSTEM IS EXPECTED TO AFFECT THE AREA FRIDAY INTO FRIDAY
NIGHT AND COULD BRING AN ACCUMULATING SNOW FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ007>010-012>022-026-027-
PAZ060>062-070-071-101>106-230915-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-WARREN-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
414 AM EST TUE JAN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM SYSTEM IS EXPECTED TO AFFECT THE AREA FRIDAY INTO FRIDAY
NIGHT AND COULD BRING AN ACCUMULATING SNOW FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ023>025-230915-
INLAND SUSSEX-DELAWARE BEACHES-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
414 AM EST TUE JAN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM SYSTEM IS EXPECTED TO AFFECT THE AREA FRIDAY INTO FRIDAY
NIGHT AND COULD BRING A WINTRY MIXTURE OF PRECIPITATION WITH AN
ACCUMULATING SNOW FALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-230915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
414 AM EST TUE JAN 22 2013

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 3:54 PM ESTSmall Craft AdvisoryPHI23 hr

Nearby

Wind Chill Advisories in Pennsylvania, 2013Wind Chill Advisories in New Jersey, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.